# SDR DALA1011300179

- Difficulty date: April 22, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N179DN
- Make and model: Boeing 767322
- Aircraft serial: 29708
- Aircraft time: 36,386 hours, 9,334 cycles
- Engine: Pwa PW4060
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 903
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D STA 903 RT FRAME TO CTR SECTION INNER CHORD FOUND CRACKED AND SUBJECT INNER CHORD REPAIRED IAW ERA 480429-14, REV 0.
